Alert archive / New Mexico / Winter Storm Warnings in 2007

Winter Storm Warning 7, NWS Albuquerque, NM

November 30, 2007

NWS Albuquerque, NM issued this winter storm warning at Nov 30, 2007, 4:30 AM MST. It took effect at Nov 30, 2007, 6:00 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 4:30 AM MST (11:30 UTC)
In effect from
Nov 30, 2007, 6:00 PM MST
Expired
Dec 2, 2007, 6:00 AM MST
In force
36 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KABQ 301130
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 AM MST FRI NOV 30 2007

...WINTER STORM LIKELY TO IMPACT THE NORTHERN MOUNTAINS TONIGHT
THROUGH SATURDAY NIGHT...

.A STORM THAT HAS BEEN SWIRLING OFF THE BAJA CALIFORNIA COAST THE
PAST SEVERAL DAYS WILL MOVE INLAND TONIGHT AND WEAKEN AS IT
CROSSES NEW MEXICO SATURDAY. THE STORM HAS HAD TIME TO DRAW
PLENTY OF MOISTURE NORTH BEFORE IT TRACKS OVER THE STATE. IN THE
NORTHERN MOUNTAINS...IT WILL BE COLD ENOUGH FOR SNOW ABOVE 7500
FEET FROM TONIGHT THROUGH SATURDAY NIGHT. THE EXPECTED LONG
DURATION EVENT WILL LEAD TO SUBSTANTIAL SNOW TOTALS BY EARLY
SUNDAY MORNING IN THE HIGH COUNTRY.

NMZ002-004-301930-
/O.UPG.KABQ.WS.A.0009.071201T0100Z-071202T0100Z/
/O.NEW.KABQ.WS.W.0007.071201T0100Z-071202T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
430 AM MST FRI NOV 30 2007

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MST SATURDAY FOR ELEVATIONS ABOVE 7500 FEET ACROSS THE NORTHWEST
AND SANGRE DE CRISTO MOUNTAINS. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

SNOW LEVELS WILL LOWER TO 7500 FEET THIS EVENING OVER THE
NORTHWEST MOUNTAINS INCLUDING THE JEMEZ AND THE SANGRE DE CRISTO
MOUNTAINS. SNOW WILL CONTINUE SATURDAY AND THROUGH SATURDAY
NIGHT. TOTAL SNOWFALL ACCUMULATIONS RANGING FROM ONE TO TWO FEET
ARE POSSIBLE DURING THIS TIME ABOVE 7500 FEET AND ALONG SOUTHWEST
FACING SLOPES.  

IN ADDITION TO THE SNOW...GUSTY WINDS COULD RESULT IN AREAS OF
REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER
TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$
6 follow-up statements
000 
WWUS45 KABQ 301820
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1120 AM MST FRI NOV 30 2007

...WINTER STORM IMPACT THE NORTHERN MOUNTAINS TONIGHT THROUGH
SATURDAY NIGHT...

.A STORM THAT HAS BEEN SWIRLING OFF THE BAJA CALIFORNIA COAST THE
PAST SEVERAL DAYS WILL MOVE INLAND TONIGHT AND WEAKEN AS IT
CROSSES NEW MEXICO SATURDAY. THE STORM HAS HAD TIME TO DRAW
PLENTY OF MOISTURE NORTH BEFORE IT TRACKS OVER THE STATE. IN THE
NORTHERN MOUNTAINS...IT WILL BE COLD ENOUGH FOR SNOW ABOVE
7500 FEET FROM TONIGHT THROUGH SATURDAY NIGHT. THIS WILL LEAD TO
SUBSTANTIAL SNOW TOTALS BY EARLY SUNDAY MORNING IN THE HIGH
COUNTRY.

NMZ002-004-010430-
/O.CON.KABQ.WS.W.0007.071201T0100Z-071202T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
1120 AM MST FRI NOV 30 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MST SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MST SATURDAY. 

SNOW LEVELS WILL LOWER TO 7500 FEET THIS EVENING OVER THE
NORTHWEST MOUNTAINS INCLUDING THE JEMEZ AND THE SANGRE DE CRISTO
MOUNTAINS. SNOW WILL CONTINUE SATURDAY AND THROUGH SATURDAY
NIGHT. TOTAL SNOWFALL ACCUMULATIONS RANGING FROM ONE TO TWO FEET
ARE POSSIBLE DURING THIS TIME ABOVE 7500 FEET AND ALONG SOUTHWEST
FACING SLOPES.

IN ADDITION TO THE SNOW...STRONG AND GUSTY WINDS OF 20 TO 30 MPH
WITH GUSTS OF 45 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES IN
SIGNIFICANT BLOWING AND DRIFTING SNOW. NEAR WHITE OUT CONDITIONS
WILL BE POSSIBLE AT TIMES. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$

40
000 
WWUS45 KABQ 010428
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
928 PM MST FRI NOV 30 2007

...WINTER STORM AFFECTING THE NORTHERN MOUNTAINS TONIGHT THROUGH
SATURDAY NIGHT...

.AN UPPER LEVEL STORM WHICH ORIGINATED FROM OFF THE BAJA COAST
WILL CONTINUE TO USHER ABUNDANT SUPTROPICAL MOISTURE OVER THE
STATE THROUGH THE REST OF THE OVERNIGHT. SNOW LEVELS WILL BE ON
THE HIGHER SIDE THROUGH TONIGHT BUT WILL GRADUALLY DROP DURING THE
DAY ON SATURDAY. THE UPPER LEVEL SYSTEM WILL CROSS OVER THE STATE
ON SATURDAY WITH SOME REMNANT AFFECTS LASTING INTO SATURDAY NIGHT.
AS THIS UPPER LEVEL SYSTEM CROSSES OVER THE STATE IT WILL DRAG
COOLER AIR IN FROM THE WEST.

NMZ002-004-011200-
/O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
928 PM MST FRI NOV 30 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST SATURDAY.

SNOW LEVELS WILL REMAIN RATHER HIGH TONIGHT ACROSS THE NORTHWEST
MOUNTAINS INCLUDING THE JEMEZ AS WELL AS THE SANGRE DE CRISTO
MOUNTAINS. ELEVATIONS ABOVE 9000 FEET WILL BE AFFECTED WITH THE MAIN
ACCUMULATION AREA ABOVE 10000 FEET TONIGHT. EXPECT AS MUCH AS 5 TO
8 INCHES ABOVE 10000 FEET.

SNOW LEVELS ON SATURDAY WILL GRADUALLY DROP AS COOLER AIR FILTERS
IN FROM THE WEST. SNOW ACCUMULATION LEVELS WILL LOWER DOWN TO
AROUND 8000 FEET WITH 2 TO 6 INCHES EXPECTED. WEST AND SOUTH
FACING SLOPES WILL BE FAVORED DURING THIS EVENT. TOTAL SNOW
ACCUMULATION THROUGH SATURDAY WILL RANGE BETWEEN 7 TO 14 INCHES.

IN ADDITION TO THE SNOW...STRONG...GUSTY WINDS OF 20 TO 30 MPH
WITH GUSTS OF 45 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES DUE
TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW. NEAR WHITE OUT
CONDITIONS WILL BE POSSIBLE AT TIMES ACROSS THE HIGHER TERRAIN OF
THE NORTH CENTRAL MOUNTAINS. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$
50
000 
WWUS45 KABQ 011128
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 AM MST SAT DEC 1 2007

...WINTRY WEATHER ACROSS THE HIGHER TERRAIN OF THE NORTHERN
MOUNTAINS TODAY...

.GENEROUS LOW LEVEL MOISTURE...COMBINED WITH STRONG WINDS AND
INCREASINGLY COLDER AIR ALOFT WILL RESULT IN CONTINUED SHOWER
ACTIVITY OVER THE NORTHERN MOUNTAINS TODAY. SNOW LEVELS WILL BE
LOWERING AS THE DAY PROGRESSES...AND COMBINED WITH GUSTY SOUTHWEST
WINDS WILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS OVER THE
HIGH COUNTRY.

NMZ002-004-011930-
/O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
428 AM MST SAT DEC 1 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR ELEVATIONS ABOVE 7500 FEET OVER THE NORTHWEST AND
SANGRE DE CRISTO MOUNTAINS.

SHOWERS WILL CONTINUE TODAY OVER THE NORTHWEST AND SANGRE DE
CRISTO MOUNTAINS. SNOW ACCUMULATION LEVELS WILL GRADUALLY LOWER
AS THE DAY PROGRESSES AND COLDER AIR BEGINS TO FILTER IN OVER THE
AREA. WEST AND SOUTH FACING SLOPES WILL BE FAVORED FOR SNOWFALL
WITH TOTAL SNOW ACCUMULATION RANGING BETWEEN 7 TO 14 INCHES.

IN ADDITION TO THE SNOW...SOUTHWEST WINDS SUSTAINED AT 20 TO 35
MPH WITH GUSTS TO AROUND 45 MPH WILL RESULT IN AREAS OF POOR
VISIBILITIES DUE TO BLOWING OR DRIFTING OF SNOW. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$
000 
WWUS45 KABQ 011724
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1024 AM MST SAT DEC 1 2007

...WINTRY WEATHER WILL CONTINUE ACROSS THE HIGHER TERRAIN OF THE
NORTHERN MOUNTAINS TODAY...

.REMAINING MOISTURE COMBINED WITH STRONG WINDS AND SOMEWHAT COLDER
AIR ALOFT WILL RESULT IN CONTINUED SHOWER ACTIVITY OVER THE
NORTHERN MOUNTAINS TODAY. SNOW LEVELS WILL DROP SLOWLY AS THE DAY
PROGRESSES AND...COMBINED WITH GUSTY SOUTHWEST WINDS...WILL CREATE
HAZARDOUS WINTER WEATHER CONDITIONS OVER THE HIGH COUNTRY.

NMZ002-004-020100-
/O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
1024 AM MST SAT DEC 1 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR ELEVATIONS ABOVE 8000 FEET OVER THE NORTHWEST AND
SANGRE DE CRISTO MOUNTAINS. 

SHOWERS WILL CONTINUE TODAY OVER THE NORTHWEST AND SANGRE DE CRISTO
MOUNTAINS. SNOW LEVELS WILL GRADUALLY LOWER TO BETWEEN 7500 AND
8500 FEET THIS AFTERNOON AS COLDER AIR BEGINS TO FILTER IN OVER
THE AREA...THOUGH ACCUMULATING SNOW WILL BE MOST LIKELY TO OCCUR ABOVE
8000 OR 8500 FEET THROUGH MOST OF THE DAY. HIGHER WEST AND
SOUTHWEST FACING SLOPES WILL BE FAVORED FOR THE HEAVIEST SNOWFALL
WITH TOTAL SNOW ACCUMULATION RANGING BETWEEN 7 TO 14 INCHES NEAR
AND ABOVE 8500 FEET. WITH SNOW LEVELS LOWERING FURTHER TONIGHT...SOME
ADDITIONAL SNOW ACCUMULATION IS ALSO POSSIBLE OVERNIGHT AT
ELEVATIONS ABOVE 7000 FEET.

IN ADDITION TO THE SNOW...SOUTHWEST WINDS SUSTAINED AT 20 TO
35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL RESULT IN AREAS OF
POOR VISIBILITIES DUE TO BLOWING OR DRIFTING OF SNOW.

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$

43/44
000 
WWUS45 KABQ 012221
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MST SAT DEC 1 2007

...WINTRY WEATHER WILL CONTINUE ACROSS THE HIGHER TERRAIN OF THE
NORTHERN MOUNTAINS OVERNIGHT...

.REMAINING MOISTURE COMBINED WITH STRONG WINDS AND SOMEWHAT COLDER
AIR ALOFT WILL KEEP RAIN AND SNOW SHOWERS GOING OVERNIGHT ACROSS
THE NORTHERN MOUNTAINS...THOUGH SNOW LEVELS WILL DROP LATER
TONIGHT TO THE SURFACE EVEN IN MOST OF THE LOWEST VALLEYS. HOWEVER
THE PRECIPITATION SHOULD END OR AT LEAST BECOME INSIGNIFICANT ON THE
LOWEST TERRAIN BEFORE MAJOR ACCUMULATIONS OCCUR. GUSTY WINDS WILL
STILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS OVER THE HIGH
COUNTRY DUE TO BLOWING AND DRIFTING SNOW.

NMZ002-004-020500-
/O.EXT.KABQ.WS.W.0007.000000T0000Z-071202T1300Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
321 PM MST SAT DEC 1 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM MST SUNDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 AM MST SUNDAY 
FOR THE NORTHERN MOUNTAINS. 

SHOWERS WILL CONTINUE TONIGHT OVER THE NORTHWEST AND SANGRE DE
CRISTO MOUNTAINS REGION. SNOW LEVELS WILL DROP MORE QUICKLY THIS
EVENING...EVENTUALLY REACHING MOST OF THE LOWER VALLEY FLOORS
AFTER MIDNIGHT. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES WILL FAVOR
THE HIGHER TERRAIN NEAR THE COLORADO BORDER...WITH LESSER AMOUNTS
AT LOWER ELEVATIONS NEAR LOS ALAMOS AND SANTA FE. LOCALLY HIGHER
SNOW AMOUNTS MAY ACCUMULATE ON WEST AND SOUTHWEST FACING SLOPES. 
SOME OF THE VALLEYS THAT ARE SHELTERED FROM THE STRONGER WINDS MAY 
ALSO SEE SOME PATCHY FOG TOWARD DAWN. 

IN ADDITION TO THE SNOW...SUSTAINED WINDS OF 20 TO 35 MPH WITH
GUSTS BETWEEN 40 AND 50 MPH WILL CAUSE AREAS OF POOR VISIBILITIES
DUE TO BLOWING AND DRIFTING OF SNOW. THE WIND DIRECTION WILL SHIFT
FROM SOUTHWEST EARLY THIS EVENING TO WEST AND NORTHWEST LATE
TONIGHT. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$

43/44
000 
WWUS45 KABQ 020451
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
951 PM MST SAT DEC 1 2007

...SNOWFALL WILL CONTINUE ACROSS THE NORTHERN MOUNTAINS
OVERNIGHT...

.THE MAIN UPPER LEVEL LOW WILL CONTINUE TO SLOWLY CROSS OVER THE
NORTHWEST HALF OF THE STATE TONIGHT. COOLER AIR AND MOISTURE
WRAPPED UP WITH THIS UPPER LEVEL SYSTEM WILL CONTINUE TO PROVIDE
ACCUMULATING SNOWFALL ACROSS THE NORTH CENTRAL MOUNTAINS. GUSTY
WINDS WILL ALSO CONTINUE TO AFFECT THE HIGHER RIDGES AND CREATE
SOME BLOWING AND DRIFTING OF SNOW. 

NMZ002-004-021300-
/O.CON.KABQ.WS.W.0007.000000T0000Z-071202T1300Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE
951 PM MST SAT DEC 1 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY. 

SNOWFALL WILL CONTINUE TO ACCUMULATE ACROSS THE NORTH CENTRAL
MOUNTAINS THROUGH THE REST OF THE OVERNIGHT. THE FAVORED AREAS
WILL BE FOUND ACROSS THE WEST FACING SLOPES ABOVE 8000 FEET. LOOK
FOR AN ADDITIONAL 1 TO 4 INCHES OF NEW SNOWFALL THROUGH THE REST
OF THE OVERNIGHT. TOTAL SNOW ACCUMULATIONS FOR THE EVENT WILL RANGE
BETWEEN 8 TO 16 INCHES ABOVE 9500 FEET AND 3 TO 7 INCHES ABOVE
8000 FEET.

STRONG WINDS WILL ALSO CONTINUE TO AFFECT THE HIGHER RIDGES THUS
CREATING VERY LOW VISIBILITIES AT TIMES. 

REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR
RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN
OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER
DRIVING CONDITIONS.

$$
50

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 3:00 AM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Nov 30, 3:00 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST FRI NOV 30 2007

.DISCUSSION...
LAST EVENINGS AREA SOUNDINGS...WHILE LOOKING DOWNRIGHT
MONSOONAL...STILL APPEARED TO HAVE SOME DRIER AIR LINGERING IN THE
LOWER LEVELS. SURFACE BOUNDARY MOVING INTO NORTHEAST NEW MEXICO ATTM
WITH TEENS DEWPOINTS. DEWPOINTS ALSO REMAIN BELOW FREEZING FOR THE
MOST PART NORTH OF INTERSTATE 40. COLDER AIRMASS AT THE SURFACE MAY
WORK INTO NORTHEAST PLAINS THIS MORNING...WILL HAVE A MIX OF PCPN
TYPES OVER THIS AREA TODAY BUT WILL NOT MENTION ANY ZL OR ZR ATTM.

WILL CONVERT WINTER STORM WATCH TO A WARNING...WITH NO CHANGE IN
AREAL COVERAGE ATTM. COLDER AIR COMES IN FROM THE NORTHWEST
SATURDAY...WHEN H7 TEMPS FALL BELOW ZERO. WEST CENTRAL MOUNTAINS AND
EVEN NORTHWEST PLATEAU MAY GET SNOW AT LOWER ELEVATIONS SATURDAY BUT
WILL KEEP AMOUNTS BELOW ADVISORY LEVELS FOR NOW.  STILL 50 TO 60 KT
LOW LEVEL JET NOTED ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO
SATURDAY...WILL POST HIGH WIND WATCH FOR THAT AREA.

SUNDAY WILL FEATURE IMPROVING WEATHER WITH A FEW LEFTOVER RAIN AND
SNOW SHOWERS MOSTLY IN THE NORTHERN MOUNTAINS. DRY AND WARMER
WEATHER THROUGH THE MIDDLE OF NEXT WEEK WITH ANOTHER STORM POSSIBLE
FOR THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  38  48  30 /  60  80  80  40
GALLUP..........................  49  38  44  21 /  80  90  70  50
GRANTS..........................  50  39  49  23 /  70  90  60  40
GLENWOOD........................  60  44  57  30 /  90  90  70  40
CHAMA...........................  41  28  35  21 /  70 100  90  60
LOS ALAMOS......................  44  32  43  30 /  60 100  70  50
RED RIVER.......................  40  28  38  18 /  50  90  70  50
TAOS............................  44  35  43  25 /  50  80  60  40
SANTA FE........................  45  37  48  28 /  50  80  60  40
SANTA FE AIRPORT................  48  39  50  30 /  60  80  60  40
ESPANOLA........................  49  39  49  30 /  50  80  60  40
ALBUQUERQUE HEIGHTS.............  51  43  50  35 /  60  90  50  30
ALBUQUERQUE VALLEY..............  51  40  51  34 /  60  80  40  30
ALBUQUERQUE FOOTHILLS...........  48  39  47  32 /  70  90  50  30
ALBUQUERQUE WEST MESA...........  51  42  51  34 /  60  80  40  30
SOCORRO.........................  57  42  54  34 /  60  90  40  20
SANDIA PARK/CEDAR CREST.........  46  36  46  29 /  70  90  50  30
MORIARTY/ESTANCIA...............  49  35  53  32 /  40  80  40  30
CARRIZOZO.......................  55  41  56  36 /  50  80  40  10
RUIDOSO.........................  54  37  53  30 /  60  90  60  10
RATON...........................  42  32  56  26 /  20  70  40  20
LAS VEGAS.......................  44  36  52  27 /  50  80  40  30
ROY.............................  42  35  57  30 /  30  70  30  20
CLAYTON.........................  40  36  63  34 /  20  50  20  10
SANTA ROSA......................  49  41  62  33 /  40  70  30  10
TUCUMCARI.......................  49  45  64  39 /  40  60  20  10
FORT SUMNER.....................  54  42  63  37 /  50  70  30  10
CLOVIS..........................  50  43  64  39 /  50  60  20  10
PORTALES........................  52  45  65  38 /  40  60  20  10
ROSWELL.........................  59  46  66  43 /  50  60  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING ABOVE 7500 FEET FROM 6 PM THIS EVENING TO 6 PM
MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004.

HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ005>007-012-013.

&&
Hazardous weather outlook, Nov 29, 6:00 AM MST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU NOV 29 2007

NMZ001>021-026-301300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST THU NOV 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING FRIDAY
AFTERNOON AND CONTINUING FRIDAY NIGHT AND INTO SATURDAY NIGHT FOR
ELEVATIONS ABOVE 7500 OR 8000 FEET...ESPECIALLY OVER THE NORTHERN
AND WEST CENTRAL MOUNTAINS. STRONG AND GUSTY SOUTH TO SOUTHWEST
WINDS ARE FORECAST OVER NORTHEAST AND EAST CENTRAL NEW MEXICO
SATURDAY...WHICH COULD MAKE TRAVEL DIFFICULT FOR HIGH PROFILE
VEHICLES.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 4:05 AM MSTHigh Wind WatchABQ11 hr
Nov 30, 3:33 PM MSTHigh Wind WarningABQ26 hr
Nov 30, 3:33 PM MSTWind AdvisoryABQ26 hr

Nearby

Winter Storm Warnings in New Mexico, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.